# SDR AT0000467

- Difficulty date: October 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BOARD NR 4695 WAS CORRODED.  BLENDED OUT CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED HATS AND FABRICATED AND INSTALLED FLOOR PANEL IAW DC9 MM 53-20, DC9 SRM 53-01 FIGURE 1, 51-10-2, 51-10-4, 51-30-2, 53-20-1.
